PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | Vol. 56, nr 4 | 293-311
Tytuł artykułu

Linear stability of two-dimensional flow to three-dimensional perturbations in a channel with a flexible wall

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we investigate the effects of three-dimensional disturbance waves on the stability of a two-dimensional channel flow with one compliant surface. The study exploits the multideck structure of the flow in the limit of large Reynolds numbers to make an asymptotic analysis of the flow and to derive linear neutral stability results. The study shows that for a flow over flexible surfaces, three-dimensional disturbances may be more unstable than two-dimensional modes for a given set of wall properties.
Wydawca

Rocznik
Strony
293-311
Opis fizyczny
Bibliogr. 16 poz.
Twórcy
autor
autor
autor
  • School of Mathematical Sciences University of KwaZulu-Natal, P Bag X01 Scottsville 3209, Pietermaritzburg, RSA
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-article-BAT4-0004-0014
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.